# SDR SWAA2015091743988

- Difficulty date: August 13, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INBD CHORD CORRODED, BETWEEN BS 985 - 995, RBL 46.  R & R CHORD IAW SRM & DWG.
